MathSciNet Relay Station
MathSciNet bibliographic data
MR612718 06A10 (13H10 14M05 20B99 52A22)
Edelman, Paul H. The Bruhat order of the symmetric group is lexicographically shellable. Proc. Amer. Math. Soc. 82 (1981), no. 3, 355–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement